# SDR HSYA2013F00164

- Difficulty date: August 21, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N903FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0003
- Aircraft time: 10,814 hours, 15,401 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED HE RAN OUT OF THROTTLE AT 5800 FEET -TORQUE LIMITED WITH NORMAL ITT.
